# SDR USAA2009111693109

- Difficulty date: November 12, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,829 hours, 28,622 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Leaking
- Location: Hyd Accumulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 86 - PHX-PDX - EMERGENCY LANDING - AT CRUISE ALTITUDE, ECAM CLASS 1 MESSAGE:  Y HYD LOW LVL.  FLUID WAS LOW.  SHUT DOWN Y HYDRAULIC PUMP PER ECAM.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED HYDRAULIC ACCUMULATOR O-RING AND SERVICED ACCUMULATOR.
